JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEMI-CONVERGENCE OF p-STACKS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEMI-CONVERGENCE OF p-STACKS
Min, Won-Keun;
  PDF(new window)
 Abstract
We introduce the notion of semi-convergence of p-stacks and by using that notion we characterize the semi-interior, semiclosure, separation axioms and semi-continuity on a topological space. Also we introduce a new notion of p-somicompactness and investigate its properties in terms of semi-convergence of p-stacks.
 Keywords
p-stacks;semi-convergence of p-stacks;ultrapstacks;p-semicompact;
 Language
English
 Cited by
 References
1.
International Journal of Mathematics and Mathematical Sciences, 2002. vol.32. 7, pp.387-399 crossref(new window)

2.
Texas J. Sci., 1971. vol.22. pp.123-126

3.
Soochow Journal of Mathematics, 0000.

4.
Soochow Journal of Mathematics, 1993. vol.19. 4, pp.475-495

5.
Amer. Math. Monthly, 1963. vol.70. pp.36-41 crossref(new window)

6.
Annales de la societe scientifique de Bruxelles, T., 1975. vol.89. III, pp.395-402

7.
Indian J. pure apple. Math., 1982. vol.13. 10, pp.1119-1123